Some Geometric Properties Of Multivalent Convex Function For Operator On Hilbert Space

Main Article Content

Mohammed Hadi Lafta Mazin Hashim Suhhiem

Abstract

              By making use of the operator on Hilbert space, we introduce and study some properties of geometric of a subclass of multivalent convex functions with negative coefficients.


Also, we obtain some geometric properties, such as coefficient inequality, growth and distortion theorem, extreme points, convex set, closure theorem, radius of close-to-convexity, weighted mean and inclusive properties.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
M. Lafta and M. Suhhiem, “Some Geometric Properties Of Multivalent Convex Function For Operator On Hilbert Space”, JUBPAS, vol. 26, no. 8, pp. 60 - 67, Oct. 2018.
Section
Articles